# SDR DALA2021101906453

- Difficulty date: October 18, 2021
- Submitted: October 19, 2021
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33967
- Aircraft time: 42,970 hours, 21,310 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6823 ON REF NRC 00253 CORROSION ON FLOOR STRINGER 2.90 RBL BTW STA 530 TO STA= 550 AT FWD CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 0673, FLOOR STRINGER 2.90 RBL BTW STA 530 TO STA= 550 AT FWD CARGO COMPARTMENT WAS REPLACED PER-B-757-200 SRM. (1988221)
